# SDR SWAA2024112651397

- Difficulty date: October 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 BETWEEN S-26R TO S-27R AFT CARGO COMPARTMENT 2024-651056<[01] REPLACED FRAME ON BS 947.5 BETWEEN S-23L TO S-23R AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG# 147A1047; SHEET 107; REV.?; SEE INDIVIDUAL SIGNOFF BELOW.;[02] TASK CARD COMPLETED  RII REPLACED FRAME ON BS 947.5 BETWEEN S-23L TO S-23R AFT CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG# 147A1047; SHEET 107; REV. SEE INDIVIDUAL SIGNOFF BELOW.;[03] CORRECTED ITEM 1: REPLACED FRAME ON BS 947.5 BETWEEN S-23L TO S-23R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG# 147A1047; SHEET 107; REV.?; SEE INDIVIDUAL SIGNOFF BELOW.;[04] CORRECTED STEP 2  TASK CARD COMPLETED RII REPLACED FRAME ON BS 947.5 BETWEEN S-23L TO S-23R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG# 147A1047; SHEET 107; REV. SEE INDIVIDUAL SIGNOFF BELOW.
